# SDR SWAA2022032171577

- Difficulty date: February 11, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT GUSSET CRACKED AT BS 500D S19R / [01] REMOVED DAMAGE GUSSET AT FWD CARGO R/H SIDE STA 550D S-19R REF B 737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW GUSSET AT FWD CARGO R/H SIDE STA 550D S-19R REF B 737-700 SRM 51-40-05-0G-0 AND DWG# 143A9481.;[03] VERIFIED STEPS. OK TO INSTALL NEW GUSSET .;[04] INSTALLED NEW GUSSET AT FWD CARGO R/H SIDE STA 550D S-19R REF B 737-700 SRM 51-40-02-0G-0 AND DWG# 143A9481.;[05] REMOVED AND REPLACED GUSSET AT FWD CARGO R/H SIDE STA 550D S-19R REF B 737-700 SRM 51-40-02-0G-0 AND DWG# 143A9481.;[06] VERIFIED STEPS 4;5.
